# SDR BJNA020102

- Difficulty date: January 6, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT EMERGENCY EXIT INTERIOR OVERWING LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND BATTERY POWER SUPPLY UNIT, OPS NORMAL IAW 33-51-41, AND 33-51-31.  (M)
